MathSciNet Relay Station
MathSciNet bibliographic data
MR2837225 93D15 (70F25 70Q05 93E15)
Zhao, Yan; Yu, Jiangbo; Wu, Yuqiang State-feedback stabilization for a class of more general high order stochastic nonholonomic systems. Internat. J. Adapt. Control Signal Process. 25 (2011), no. 8, 687–706.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement